Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On Kodaira Vanishing for Singular Varieties

Donu Arapura and David B. Jaffe
Proceedings of the American Mathematical Society
Vol. 105, No. 4 (Apr., 1989), pp. 911-916
DOI: 10.2307/2047052
Stable URL: http://www.jstor.org/stable/2047052
Page Count: 6
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Kodaira Vanishing for Singular Varieties
Preview not available

Abstract

If $X$ is a complex projective variety with an ample line bundle $\mathscr{L}$, we show that $H^i(X, \mathscr{L}^{-1}) = 0$ for any $i < \operatorname{codim}\lbrack \operatorname{Sing}(X) \rbrack$, provided that $X$ satisfies Serre's condition $S_{i + 1}$. We also give examples to show that these results are sharp. Finally, we prove a vanishing theorem (for $H^1$) for seminormal varieties.

Page Thumbnails

  • Thumbnail: Page 
911
    911
  • Thumbnail: Page 
912
    912
  • Thumbnail: Page 
913
    913
  • Thumbnail: Page 
914
    914
  • Thumbnail: Page 
915
    915
  • Thumbnail: Page 
916
    916